# SDR SWAA2024040564837

- Difficulty date: March 18, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 947 LOWER BULKHEAD SUPPORT<[01] THIS FAULT WILL BE ACCOMPLISHED ON CARD TTG8Q00S5T2Z;[02] VERIFIED ACTION 1.
